# SDR CALA0800228

- Difficulty date: March 17, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 65,218 hours, 29,606 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498150
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 4-L DAMAGED AT STA 380.  REMOVED DAMAGED SECTION OF STRINGER FROM A/C AND SPLICED IN NEW.  REF SRM 53-00-03 REPAIR 3.
